MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED II 36/42 COMBINATION INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED II 36/42 COMBINATION INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number DIAM 36MM LAT.+9 MM
Medical Device Problem Codes Disassembly (1168); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"on (b)(6) 2015: surgery from tsa to rsa due to rct was done./ (b)(6) 2015: shoulder dislocation (no surgery, manual reduction) / (b)(6) 2015: insert and sphere were replaced due to instability.Latissimus dorsi transfer was done./ (b)(6) 2017: shoulder dislocation (b)(6) 2017: insert was replaced.The surgeon thinks that loosening of deltoid muscle has caused the shoulder dislocation.".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED II 36/42 COMBINATION INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7052186
Report Number3000931034-2017-00187
Device Sequence Number13726061
Product Code KWS
UDI-Device Identifier03700386932748
UDI-Public03700386932748
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/31/2019
Device Model NumberDIAM 36MM LAT.+9 MM
Device Catalogue NumberDWD989
Device Lot Number1477AO
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date11/22/2017
Supplement Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient Weight69